| Model Number |
2120 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that alarm 46876 occurred.Upon powering the device back on, a ¿remove and reattach cassette¿ alarm was displayed, followed by a ¿patient data lost¿ alarm.Troubleshooting was attempted, however; the patient data remained lost.The event occurred at the patient¿s home, and the device was handled by a healthcare professional.There was patient involvement and no patient harm.
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H7 - if remedial action initiated, h9 - correction/removal report no: corrected no product was returned.We are unable to confirm the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.The root cause was unable to be established.The service history review had no indication that the complaint was related to a service of the device within the review period.